# SDR VTZA98022

- Difficulty date: January 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 909
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Gyro
- Part number: 258719343
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6455 - IAD-PHL - DURING TAXI, THE FLT EXPERIENCED A FLAG ON THE FIRST OFFICERS HSI.  AIRCRAFT RETURNED TO THE GATE WHERE MAINTENANCE TROUBLESHOT AND REMOVED AND REPLACED THE FIRST OFFICERS GYRO.  ALL CHECKS WERE ACCOMPLISHED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
